MathSciNet Relay Station
MathSciNet bibliographic data
MR226823 (37 #2410) 65.25
Cody, W. J.; Thacher, Henry C., Jr. Rational Chebyshev approximations for the exponential integral $E\sb{1}\,(x)$. Math. Comp. 22 1968 641–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement